# SDR SWIA971100

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Engine: Pwa PW118A
- System (JASC): 2460 · DC Power Distribution System
- Part: Fuse
- Condition: Failed
- Location: Emergency Bus
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, NR 2 EHSI AND ADI FAILED WOULD NOT RESET.  RETURNED TO LAX.  INSTALLED NEW AGC10 FUSE FOR EMERGENCY BUS.  TWO GROUND OPS CHECKS GOOD.
